# SDR EE4Y2024110821267

- Difficulty date: November 8, 2024
- Submitted: November 8, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N280NV
- Make and model: Airbus A320-214
- Aircraft serial: 5320
- Aircraft time: 34,618 hours, 23,259 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ALLEGIANT TASK CARD CR_P3-WEEKLY-CHECK/027 FORWARD FUSELAGE LEFT SKIN PANEL SURFACE IS FOUND DENTED AT FR29 BETWEEN STRINGERS 37LH AND 38LH WAS FOUND. THE FUSELAGE SKIN PANEL WAS REPAIRED IAW A320 SRM 53-21-11-300-093 PRINCIPLE 2 FIG 001. THIS IS MAJOR REPAIR CAT B WITH REQUIRED INSPECTION. THIS REPAIR IS DOCUMENTED UNDER COOPESA JOB A1P205 ITEM 997-2.
